# SDR CHQA20140824271

- Difficulty date: August 24, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 31,011 hours, 28,100 cycles
- Engine: Rroyce AE3007A13
- Engine time: 30,324 hours, 24,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535087003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A DENT FROM STRIKE DAMAGE BETWEEN FRAME 70 - 72 & STRINGERS 13 - 14R WAS REPAIRED IAW ETD 2014-145-071479.
